# SDR DALA2024120211306

- Difficulty date: November 26, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 94,804 hours, 44,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: 2l Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 DISC: CATERING PERSONNEL REMOVED DISARM PIN AND CAUSED SLIDE TO DEPLOY AT GATE. DOOR 2L. AS PER THE EMPLOYEE, PIN WAS PULLED, BUT NEVER MOVED LEVER TO ARM. HE STATED LEVER REMAINED IN DISARM POSITION. HE ONLY OPERATED THE DOOR HANDLE. C/A: 2L DEPLOYED SLIDE REMOVED FROM GIRT AND DEFLATED IAW AMM 25-62- 44-000-010A REMOVED SLIDE LOADED IN FWD CARGO CMPT A. FERNANDO 2181633. R&R/D 2L DOOR ESCAPE LIDE PER AMDS W/C 2561-4001-LA, REF LOG# 0678731 FOR FURTHER DETAILS. RII COMPLETE DELTA QC 5399 554090 (LP: 6717634)
